Depression/Mental Health Expert Forum
Birth control pills make me depressed,uncaring, ect.
About This Forum:

This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Birth control pills make me depressed,uncaring, ect.

I've been taking BC pills for about 9 years now because of my PCOS problem. About a year or two ago I have been feeling depressed, uncaring, selfish, can't seem to want to have sex with my BF of 4.5 years. Couple months ago I got off the pill for 2 months and I was so different. I didn't have any mood swings, my libido was way high, I was happy, even my bf noticed the difference. But I had to go back on the pills. and well my life went back to hell and i feel crazy and blah. Is this normal effect on BC pills? I have switched BC pills to see if it would make it better but its the same thing. Does anyone else have this problem? or am I really going insane.
Related Discussions
242532_tn?1269553979
birth c ontrol pills effect your hormone levels directly, and they can definetly shift your mood..you should talk to your gynecologist about other alternative birth control methods.
Blank
This Forum's Experts
351246_tn?1379685732
Dr. Kokil MathurBlank
Consultant
,
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank